RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 1994–1999 (Mi de2910)  

Ordinary Differential Equations

Normal forms of completely integrable systems

N. N. Ladis

V. I. Lenin Belorusskii State University

Full text: PDF file (601 kB)

Bibliographic databases:
UDC: 517.936
Received: 17.04.1974

Citation: N. N. Ladis, “Normal forms of completely integrable systems”, Differ. Uravn., 12:11 (1976), 1994–1999

Citation in format AMSBIB
\Bibitem{Lad76}
\by N.~N.~Ladis
\paper Normal forms of completely integrable systems
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 1994--1999
\mathnet{http://mi.mathnet.ru/de2910}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=466754}
\zmath{https://zbmath.org/?q=an:0343.35012}


Linking options:
  • http://mi.mathnet.ru/eng/de2910
  • http://mi.mathnet.ru/eng/de/v12/i11/p1994

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019